# SDR 3WTR20201211

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: General aviation
- Aircraft: N443SL
- Make and model: Lear 45LEAR
- Aircraft serial: 061
- Aircraft time: 8,710 hours, 7,914 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000000
- Part serial: B0293
- Condition: Binding
- Location: Pitch Trim
- Part time: 5,489 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD HISTORY OF INTERMITTENT PITCH TRIM FAULT ON ECAS.  TROUBLESHOT AND FOUND HORIZONTAL STABILIZER ACTUATOR P/N 66274010000-00, S/N B0293 WOULD OCCASIONALLY BIND AND CREATE A LOUD NOISE.  DEFECTIVE HORIZONTAL STABILIZER ACTUATOR REPLACED WITH AN OVERHAULED UNIT AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
